# SDR MDR03039

- Difficulty date: December 15, 2003
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N158AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64081
- Engine: Pwa JFTD12A5A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 642066340105
- Condition: Cracked
- Location: Fuselage
- Part time: 13,527 hours, 8,930 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, LT ATTACH ANGLE, PN 6420-66340-105, WAS FOUND CRACKED AT STA 767.8 LBL 5.5, WL 177.1.  THE CRACK ORIGINATED AT THE BOTTOM HUCK FASTENER AND TRAVELED DOWN TO THE EDGE OF THE ANGLE.  THESE ANGLES ATTACH THE INTERCOSTALS TO THE CANTED WEB AT THE ABOVE-LISTED LOCATIONS.  PROBABLE CAUSE IS FATIGUE.  RECOMMENDATIONS TO PREVENT RECURRENCE, USE 7078-T6, .063 EXTRUSION, RATHER THAN ORIGINAL MATERIAL 7075-T6, .050 INCH BENT SHEET.
